# SDR TRAX200800786

- Difficulty date: June 13, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 16,190 hours, 13,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLIGHT ATTENDANT CLOSET DAMAGED.  REMOVED AND REPLACED FLOOR LEVEL EMERGENCY FLOOD LIGHT ASSY ON WARDROBE IAW AMM 33-51-19. OPS CHECK GOOD.  (B)
